| Model Number |
N/A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
10/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medical products and therapy date detail of product: item # 00877503202, item name biolox delta, ceramic femoral head, m, 32/0, taper 12/14, lot # 2927590.Item # 00877500932, item name biolox delta ceramic taper liner, size hh / 32 i.D.For use with 50 mm o.D.Size hh shell, lot # 2916669.The manufacturer did not receive x-rays but received other source documents for review.The device has not been received for investigation as the patient has not been revised.The device history records were reviewed and found to be conforming.Attempts to obtain additional information have been made; however, no more is available.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available, an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
Event or Problem Description
It was reported that post surgery the wound showed repeated symptoms of redness, swelling, rupture and exudation.Therefore the patient underwent a dilated and invasive catheter drainage, and the wound healed upon discharge.
Additional Manufacturer Narrative
Medical products: trilogy it cluster 50 hh.Catalog# : 00875305001; lot# : 63861501.Ti low profile screw 6.5x20mm.Catalog# : 103531; lot# : 547580.Ti low profile screw 6.5x20mm.Catalog# : 103531; lot# : 547720.Additional information which was received on dec 04, 2019.The manufacturer received other source documents for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
Event or Problem Description
Patient was implanted on the right side and it was reported that post surgery the wound showed repeated symptoms of redness, swelling, rupture and exudation.Therefore the patient underwent a dilated and invasive catheter drainage, and the wound healed upon discharge.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Event summary: it was reported that the initial surgery was performed on (b)(6) 2018.Post surgery, the wound showed repeated symptoms of redness, swelling, rupture and exudation.On (b)(6) 2018, the patient underwent a dilated and invasive catheter drainage, and the wound healed upon discharge.Review of received data no further due diligence required as all required information to support the conclusion is available or was already requested.Patient has a history of right acetabular dysplasia, avascular necrosis of the right femoral head, hypertension, hypertensive heart disease.After the operation, the patient was diagnosed with anemia and hypoproteinemia, with poor wound healing and effusion, and was treated with enhanced dressing change and anti-infection treatment.Since there was no improvement the right hip was then treated with expanded catheter drainage under lumbar anesthesia.Devices analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation all involved devices are intended for treatment.The compatibility check was performed from www.Productcompatibility.Zimmer.Com and showed that the product combination was approved by zimmer biomet.Dhr review: review of the device history records identified the following deviations and/or anomalies: 1 part was craped due to roughing plate has broken off and damaged the cone.Cone cannot be measured on mmp.Therefore a measurement on the measurement protocol is missing.Raw material certificate reviewed on: 31-aug-2020.The review showed that the materials were manufactured according to specification.Sterilization certificate reviewed on: 31-aug-2020.The review showed that the devices were sterilized according to specification.Conclusion summary: it was reported that the initial surgery was performed on (b)(6) 2018.Post surgery, the wound showed repeated symptoms of redness, swelling, rupture and exudation.On (b)(6)2018, the patient underwent a dilated and invasive catheter drainage, and the wound healed upon discharge.The received hospital discharge record do not reveal any obvious contributing factors for the poor wound healing and swelling.The products are still implanted and therefore not available for an in-depth analysis.The quality records show that all specified characteristics have met the specifications valid at the time of production.The reported wound healing and swelling could be multifactorial with contributing factors from the patient, the implant, and the surgical procedure which remain unknown.The investigation results did not identify a non-conformance or a complaint out of box (coob).Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).
Event or Problem Description
No change to previously reported event.